RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 9, Pages 123–138 (Mi msb510)  

Irreducible finite-dimensional Jordan superbimodules over the simple superalgebra $B(1,2)$

M. N. Trushina

Moscow City Pedagogical University

Abstract: Unital irreducible finite-dimensional Jordan superbimodules over the superalgebra $B(1,2)$ are considered. A classification of such superbimodules is obtained in the case of an algebraically closed field of positive characteristic $p\ne 2$.

DOI: https://doi.org/10.4213/sm510

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:9, 1383–1397

Bibliographic databases:

UDC: 512.554.7
MSC: Primary 17C70; Secondary 17D05
Received: 12.07.1999

Citation: M. N. Trushina, “Irreducible finite-dimensional Jordan superbimodules over the simple superalgebra $B(1,2)$”, Mat. Sb., 191:9 (2000), 123–138; Sb. Math., 191:9 (2000), 1383–1397

Citation in format AMSBIB
\Bibitem{Tru00}
\by M.~N.~Trushina
\paper Irreducible finite-dimensional Jordan superbimodules over the simple superalgebra~$B(1,2)$
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 9
\pages 123--138
\mathnet{http://mi.mathnet.ru/msb510}
\crossref{https://doi.org/10.4213/sm510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1805601}
\zmath{https://zbmath.org/?q=an:0973.17042}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 9
\pages 1383--1397
\crossref{https://doi.org/10.1070/sm2000v191n09ABEH000510}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166687700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341578}


Linking options:
  • http://mi.mathnet.ru/eng/msb510
  • https://doi.org/10.4213/sm510
  • http://mi.mathnet.ru/eng/msb/v191/i9/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:133
    Full text:42
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019